# SDR UALA2010122004657

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,714 hours, 22,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORT EMERGENCY STRIP AT AFT LAV INOPERATIVE.  REPLACED EMERGENCY STRIP AT AFT LAV LOCATION, OPS CHECK NORMAL.
